# SDR CA141124006

- Difficulty date: November 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209026
- Condition: Failed
- Location: Blee Air Sys
- Part time: 1,338 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, NR 1 AND 2 BLEED HOT CAUTION LIGHTS ILLUMINATED SIMULTANEOUSLY. TAKEOFF WAS ABORTED AT LOW SPEED AND THE AIRCRAFT RETURNED TO THE RAMP. APU BLEED AIR WAS ALSO NOT FUNCTIONING. MAINTENANCE REPLACED THE FLOW CONTROL SOV AND THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
